MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160001
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag comes to the following conclusion: investigation ongoing.
 
Event or Problem Description
The following was reported to hamilton medical ag: (1) detailed complaint and failure description: "during start up occured the technical fault 444004 (voltage out of tolerance) and selftest failed.(2) health impact: no patient involvement.

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, switzerland 7402
CH  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz, switzerland 7402
SZ   7402
MDR Report Key21177043
Report Number3001421318-2025-00137
Device Sequence Number8546418
Product Code CBK
UDI-Device Identifier07630002800372
UDI-Public(01)07630002800372(11)150626(240)160001
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160001
Device Catalogue Number160001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown